Volume collapsed three-manifolds with a lower curvature bound

Takashi Shioya, Takao Yamaguchi

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

In this paper we determine the topology of three-dimensional complete orientable Riemannian manifolds with a uniform lower bound of sectional curvature whose volume is sufficiently small.

Original languageEnglish
Pages (from-to)131-155
Number of pages25
JournalMathematische Annalen
Volume333
Issue number1
DOIs
Publication statusPublished - 2005 Sep 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Volume collapsed three-manifolds with a lower curvature bound'. Together they form a unique fingerprint.

  • Cite this